# SDR IXXA20170320188

- Difficulty date: February 2, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1170-1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BETWEEN STRINGERS 36 - 37R CORRODED AT BS 1170-1175. REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-01-2R-12.
